# SDR USAA2010081391664

- Difficulty date: June 29, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591110B
- Condition: Cracked
- Location: Aileron
- Part time: 7,290 hours, 4,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - RIGHT AILERON SPAR CRACKED SEVERAL PLACES AT WS 538.78.  REPLACED RIGHT AILERON IAW JOB CARD 03C40627010.
